# SDR COMA2012063090014

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 11,843 hours, 7,382 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Fuselage
- Part time: 11,843 hours, 7,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK CORRODED IN CENTER, BETWEEN OVERWING EXITS.  REMOVED AND REPLACED SEAT TRACK SECTION IAW CRJ900 AMM 53-00-49.
